Distribution results on polynomials with bounded roots

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

Distribution results on polynomials with bounded roots. / Kirschenhofer, Peter; Thuswaldner, Jörg.

in: Monatshefte für Mathematik, Jahrgang 185.2018, Nr. 4, 21.04.2017, S. 689-715.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Bibtex - Download

@article{39c205db89fa46b0af1a1414685ad4ba,
title = "Distribution results on polynomials with bounded roots",
author = "Peter Kirschenhofer and J{\"o}rg Thuswaldner",
year = "2017",
month = apr,
day = "21",
doi = "10.1007/s00605-017-1054-x",
language = "English",
volume = "185.2018",
pages = "689--715",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer-Verlag Wien",
number = "4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Distribution results on polynomials with bounded roots

AU - Kirschenhofer, Peter

AU - Thuswaldner, Jörg

PY - 2017/4/21

Y1 - 2017/4/21

U2 - 10.1007/s00605-017-1054-x

DO - 10.1007/s00605-017-1054-x

M3 - Article

VL - 185.2018

SP - 689

EP - 715

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 4

ER -